advertisement
Question
Posted by: ? | 2007/06/25

Acne due to hormonal change

Hi Doc,

I am 33 and suffering from acne on my face, chest and back area. I would like to know wheter is could be due to hormonal changes. Some background...

I took an oral contraceptive for many years. Then last year started spotting constantly, so my gynie put me on a stronger one. The spotting continued, so I eventually after a discussion with my gynie decided to stop the contraceptive. After a few weeks the acne started and persisted for about 3 months when I decided to look at alternative contraceptives, thinking that is the reason for the acne. So my gynie and I decided on the Marena. I had it inserted in January this year. It has been almost 6 months now, and I still have acne.

Should I go back to my gynie, or is it time to see a dermatologist???

Please advise.
Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear ?
I think you should see a dermatologist - this was maybe triggered by the hormone changes but need to be controlled now.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: anon | 2007/06/25

Have u tried Dianne ??? This contrceptive is very good to help
with acne. Also had a bad skin, but as soon as i went on Dianne
my skin has improved so much i hardly have any acne or spots.
Infact my skin look so good. I have been on Dainne now for almost 4years.

Reply to anon
Posted by: Leez | 2007/06/25

.....same boat. 33yo, not on any contraceptives AT ALL - embarrasing acne...!!!!!!!!!!!!!!

Reply to Leez

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement